Article references (9 references )


  1. Ramos-Levi AM, Duran Rodriguez-Hervada A, Mendez-Bailon M, Marco-Martinez J. Drug-induced hyponatremia: an updated review. Minerva Endocrinol. 2014 Mar;39(1):1-12. PubMed | Google Scholar

  2. Hannon MJ, Thompson CJ. The syndrome of inappropriate antidiuretic hormone: prevalence, causes and consequences. Eur J Endocrinol. 2010 Jun;162 Suppl 1:S5-12. PubMed | Google Scholar

  3. Foote EF. Syndrome of inappropriate antidiuretic hormone secretion and diabetes insipidus. Am Soc Health System Pharmacist. 2010; pp. 885-902.

  4. Christine Hamel. Le traitement du syndrome de sécrétion inappropriée de l'hormone antidiurétique. Pharmactuel. 2014;47(3). Google Scholar

  5. Meulendijks D, Mannesse CK, Jansen PA, van Marum RJ, Egberts TC. Antipsychotic-induced hyponatraemia: a systematic review of the published evidence. Drug Saf. 2010 Feb 1;33(2):101-14. PubMed | Google Scholar

  6. de Leon J, Verghese C, Stanilla JK, Lawrence T, Simpson GM. Treatment of polydipsia and hyponatremia in psychiatric patients, Can clozapine be a new option?. Neuropsychopharmacology. 1995 Apr;12(2):133-8. PubMed | Google Scholar

  7. Vieweg WV, Leadbetter RA. Polydipsia-hyponatraemia syndrome: epidemiology, clinical features and treatment. CNS Drugs. 1997 Feb;7(2):121-38. PubMed | Google Scholar

  8. Bakhla AK, Guria RT, Kumar A. A suspected case of olanzapine induced hyponatremia. Indian J Pharmacol. 2014 Jul-Aug;46(4):441-2. PubMed | Google Scholar

  9. Kır GG, Gözügül E, Düşünür A, Yumru C. Syndrome of Inappropriate Secretion of Antidiuretic Hormone Due to Olanzapine Use. JAREM. 2017; 7: 158-60. Google Scholar